Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the Chern number of an ideal


Authors: Mousumi Mandal and J. K. Verma
Journal: Proc. Amer. Math. Soc. 138 (2010), 1995-1999
MSC (2010): Primary 13D40, 13D07, 13H05
Published electronically: February 4, 2010
MathSciNet review: 2596035
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We settle the negativity conjecture of Vasconcelos for the Chern number of an ideal in certain unmixed quotients of regular local rings by explicit calculation of the Hilbert polynomials of all ideals generated by a system of parameters.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 13D40, 13D07, 13H05

Retrieve articles in all journals with MSC (2010): 13D40, 13D07, 13H05


Additional Information

Mousumi Mandal
Affiliation: Department of Mathematics, India Institute of Technology Bombay, Mumbai 400 076, India
Email: mousumi@math.iitb.ac.in

J. K. Verma
Affiliation: Department of Mathematics, India Institute of Technology Bombay, Mumbai 400 076, India
Email: jkv@math.iitb.ac.in

DOI: http://dx.doi.org/10.1090/S0002-9939-10-10266-4
PII: S 0002-9939(10)10266-4
Keywords: Chern number, Hilbert polynomial, regular local ring
Received by editor(s): February 24, 2009
Received by editor(s) in revised form: October 27, 2009
Published electronically: February 4, 2010
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.